# SDR UHLA2014090100636

- Difficulty date: September 1, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- Engine: Ge CF348E5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17003752001
- Condition: Gouged
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SEAL REST, ON CUTOUT, GOUGED, LOWER AFT.  R & R AFT SEAL REST, IAW SRM 51-41-01, & 51-43-01.
